RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2016, Volume 13, Pages 1040–1051 (Mi semr733)  

This article is cited in 3 scientific papers (total in 3 papers)

Mathematical logic, algebra and number theory

On automorphisms of a distance-regular graph with intersection array $\{243,220,1;1,22,243\}$

V. V. Bitkinaa, A. K. Gutnovaa, A. A. Makhnevb

a Severo-Osetinskii State University, str. Vatutina, 46, 362000, Vladikavkaz, Russia
b N.N. Krasovsky Institute of Mathematics and Meckhanics, str. S. Kovalevskoy, 16, 620990, Ekaterinburg, Russia

Abstract: It was proved that a distance-regular graph in which neighborhoods of vertices are strongly regular with parameters $(245,64,18,16)$ has intersection array $\{243,220,1;1,22,243\}$ or $\{243,220,1;1,4,243\}$. In this paper we found the automorphisms of a distance regular graph with intersection array $\{243,220,1;1,22,243\}$. It is proved that a vertex-transitive distance-regular graph with intersection array $\{243,220,1;1,22,243\}$ is the arc-transitive Mathon graph affording the group $L_2(3^5)$.

Keywords: distance-regular graph, automorphism.

Funding Agency Grant Number
Russian Science Foundation 15-11-10025
Ministry of Education and Science of the Russian Federation 02.A03.21.0006


DOI: https://doi.org/10.17377/semi.2016.13.083

Full text: PDF file (179 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.17+512.54
MSC: 05C25
Received November 9, 2016, published November 24, 2016

Citation: V. V. Bitkina, A. K. Gutnova, A. A. Makhnev, “On automorphisms of a distance-regular graph with intersection array $\{243,220,1;1,22,243\}$”, Sib. Èlektron. Mat. Izv., 13 (2016), 1040–1051

Citation in format AMSBIB
\Bibitem{BitGutMak16}
\by V.~V.~Bitkina, A.~K.~Gutnova, A.~A.~Makhnev
\paper On automorphisms of a distance-regular graph with intersection array $\{243,220,1;1,22,243\}$
\jour Sib. \`Elektron. Mat. Izv.
\yr 2016
\vol 13
\pages 1040--1051
\mathnet{http://mi.mathnet.ru/semr733}
\crossref{https://doi.org/10.17377/semi.2016.13.083}


Linking options:
  • http://mi.mathnet.ru/eng/semr733
  • http://mi.mathnet.ru/eng/semr/v13/p1040

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Bitkina, “Ob avtomorfizmakh distantsionno regulyarnogo grafa s massivom peresechenii $\{243,220,1;1,4,243\}$”, Sib. elektron. matem. izv., 14 (2017), 26–32  mathnet  crossref
    2. A. A. Makhnev, M. P. Golubyatnikov, “Avtomorfizmy distantsionno regulyarnogo grafa s massivom peresechenii $\{289,216,1;1,72,289\}$”, Sib. elektron. matem. izv., 15 (2018), 603–611  mathnet  crossref
    3. A. A. Makhnev, M. M. Khamgokova, “Avtomorfizmy distantsionno regulyarnogo grafa s massivom peresechenii $\{232,198,1;1,33,232\}$”, Sib. elektron. matem. izv., 15 (2018), 650–657  mathnet  crossref
  • Number of views:
    This page:118
    Full text:25
    References:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020